It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Gayle, don't worry about boring us or babbling, we all do it, got to get this frustration out somewhere.

It does seem like your numbers have improved, but you also are losing weight, so it might be the combo of the statins and weight loss. If the pain is that bad, and we know how ya feel, as we have all been there, ask to be put on something else, and maybe a smaller doseage? At least they can try it, and maybe U could tolerate it better. Noone should tell you to go off, that has to be a decision U have to make, but I and hubby had to go off due to such rotten side effects, but it was our choice, and drs. are a bit upset...Oh well, can't please everyone.

I know if our numbers keep going up they are going to try and shove us on something, but until they can find something that won't disable us from life, we aren't taking it. My girlfriend was on Lipitor for 3 years and just over the last year started with all sorts of crazy ailments, so she took herself off yesterday, so hopefully she will do ok. Naturally her dr. said it wasn't the Lipitor, but told her to go off and give it a try and if she feels better then they will try something else. She has been getting constant urinary tract infections and now, like me, has microscopic blood in the urine and noone knows why. She just got fed up also with being exhausted too, and the lousy back and leg pains. Have a chat with the dr., ask if you can either lower the dose or try something else and see how it goes. Whatever you decide, just keep up the good work with loseing the weight and doing the exercise. Good luck, and please keep us posted how it is going. Have a wonderful weekend. JJ

P.S. Yes, the reason U had no LDL number was due to the high trigs. Hubby has had that same problem. They don't measure your LDL,they have to calculate it, found that out from Arkie, as no dr. will tell ya unless you specifically ask. Good luck!!


[This message has been edited by JJ (edited 03-02-2002).]

Hi..I forgot about that stuff Vipper said to take, as it is suppose to help especially when taking statins, buy a small bottle and give it a try. I know my girlfriend takes them, not on statins, but she always had leg pains and said it helped her a great deal.

As far as the statins, you won't get true numbers for at least 2 months, as it takes most people that long to get it totally out of your system, some sooner, but waiting 2 months is best.One thing is when U do go off, sometimes your numbers jump way up and then will level off, but sometimes if it is true high cholesterol they won't be too far off. I had been off about 4 months and my test came back not too bad, but last month my LDL went up about 27 pts. so that is why the dr. is getting a bit pushy about my taking something. Only thing I did different was take those Omega 3's, and I have heard they can raise your LDL, so I went off of them to see if it would come down, as all my other numbers weren't too bad? They make ya just a tad nuts with this numbers stuff, so I am going to talk with her next month, get another test and see where I stand. She will have to come up with something mild with very few side effects, as I am NOT about to live like I have the last 2 years, enough already!! Take care, keep us posted and ask as many questions as you need, cause the folks here are very willing to help if they can. Good luck!! JJ





All times are GMT -7. The time now is 06:06 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!